# SDR RRXA96137

- Difficulty date: August 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870TV
- Make and model: Doug DC-8-73F
- Aircraft serial: 46086
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION DAMAGE TO SKIN PAST LIMITATIONS IAW DC-8 SRM, AT Y=640 BETWEEN LONGERON 30 RIGHT AND LONGERON 32 RIGHT.  INSTALLED REPAIR IAW DER APPROVED ENGINEERING SKETCH B21-R06, TREATED AREA IAW DC-8 SRM 51-1-8.
